# SDR SWIA201743286

- Difficulty date: April 13, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 33,385 hours, 29,122 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP VANE SKIN LEADING EDGE WORN AT THREE SPOTS.  BLENDED WITHIN LIMITS.  REPLACED THE FLAP VANE SKIN LEADING CAPS .
